Archiv der Mathematik

Journal Abbreviation: ARCH MATH
ISSN: 0003-889X
Publisher: Springer Verlag (Germany)



Publications



Abelian varieties with finite abelian group action (2019)
Carocca A, Lange H, Rodríguez RE

Journal issue: 5, Volume: 112, Pages range: 489-495
On curves on rational surface scrolls (2019)
Martens G

Journal issue: 4, Volume: 107, Pages range: 429-444
Surfaces of prescribed mean curvature in a cone (2016)
Bemelmans J, Habermann J

Journal issue: 1, Volume: 78, Pages range: 58-73
Nonlinear elliptic systems with Dini continuous coefficients (2002)
Duzaar F, Gastel A

Journal issue: 2, Volume: 65, Pages range: 134--137
Epimorphisms of C*-algebras are surjective (1995)
Neeb KH, Hofmann KH

Journal issue: 5, Volume: 41, Pages range: 438-446
Mehrfach transitive Operationen algebraischer Gruppen (1983)
Knop F


Last updated on 2016-13-04 at 10:35